# SDR ASAA2016040116189

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 27,917 hours, 8,558 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 213A410113
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD ZONE TEMP LIGHT FOR CONTROL CABIN AND FWD CABIN ON RECALL.  RESETS WITH MASTER CAUTION.  ACFT GROUNDED. PERFORMED CABIN TEMP CONTROLLER BITE TEST ON BOTH RT AND LT BITE BOXES, REF FIM 21-61, TASK 801.  FOUND ALL CABIN TEMP SENSOR FILTERS DIRTY. R & R FLIGHT COMPARTMENT, FWD AND AFT PASSENGER COMPARTMENT TEMP SENSOR FILTERS, REF AMM 21-61-06.
